MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR
Model Number ALTAALL1
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All parameters were met and inspections passed successfully.No product was returned for evaluation.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during this target market release (tmr) , in this alta monitor, the clinician was using the gesture feature, but the monitor understood he was silencing alarms when he was not.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code) h6 (investigation findings) and h6 (investigations conclusions).Based on the investigation performed the failure is consistent with a software issue.A software fix is planned in the future version.

Brand Name
HEMOSPHERE ALTA ADVANCED
Common Device Name
ALTA MONITOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20913182
Report Number2015691-2024-09493
Device Sequence Number18256229
Product Code DQK
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240912
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberALTAALL1
Device Lot Number19Y0000215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown